# SDR C2XA06CL050

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 17,362 hours, 15,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2808 THE CREW REPORTED THE FORWARD EMERGENCY SIGN OVER THE F/A'S SEAT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
